Alert archive / Indiana / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 76, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 29, 2023, 2:59 PM EDT for 10 counties in Indiana. It was in force for 46 min. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2023, 2:59 PM EDT (18:59 UTC)
- Expired
- Jun 29, 2023, 3:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Boone County, IN, Clay County, IN, Clinton County, IN, Hendricks County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 33 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 3:15 PM EDT | TSTM WND DMG | 3 Nw Center Point, IN | part of roof ripped from building. Time estimated from radar. |
| Jun 29, 3:15 PM EDT | TSTM WND DMG | 3 Nw Center Point, IN | part of roof ripped from building. Time estimated from radar. |
| Jun 29, 3:15 PM EDT | TSTM WND GST 74 | 2 N New Market, IN | AWOS station KCFJ Crawfordsville. |
| Jun 29, 3:15 PM EDT | TSTM WND GST 74 | 2 N New Market, IN | AWOS station KCFJ Crawfordsville. |
| Jun 29, 3:16 PM EDT | TSTM WND DMG | 3 W Roachdale, IN | Social media report of roof damage to a structure and multiple trees down off of 231. Time estimated via radar. |
| Jun 29, 3:16 PM EDT | TSTM WND DMG | 3 W Roachdale, IN | Social media report of roof damage to a structure and multiple trees down off of 231. Time estimated via radar. |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 1 Nw Brazil, IN | porch collapse and tree on house, trees down in the area. |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 1 Nw Brazil, IN | porch collapse and tree on house, trees down in the area. |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 2 Sse Groveland, IN | Tree on a dwelling in Heritage Lake, no injuries reported. Time estimated via radar. |
| Jun 29, 3:20 PM EDT | TSTM WND DMG | 2 Sse Groveland, IN | Tree on a dwelling in Heritage Lake, no injuries reported. Time estimated via radar. |
| Jun 29, 3:25 PM EDT | TSTM WND DMG | 1 Sse Ladoga, IN | Power pole snapped and trees down just south of Lagoda. Time estimated via radar. |
| Jun 29, 3:25 PM EDT | TSTM WND DMG | 1 Sse Ladoga, IN | Power pole snapped and trees down just south of Lagoda. Time estimated via radar. |
| Jun 29, 3:26 PM EDT | TSTM WND GST 63 | North Salem, IN | |
| Jun 29, 3:26 PM EDT | TSTM WND GST 63 | North Salem, IN | |
| Jun 29, 3:30 PM EDT | TSTM WND DMG | Greencastle, IN | Power out for half of Greencastle due to storms. Numerous trees down. Some barns have lost roofs. |
| Jun 29, 3:30 PM EDT | TSTM WND DMG | Greencastle, IN | Power out for half of Greencastle due to storms. Numerous trees down. Some barns have lost roofs. |
| Jun 29, 3:35 PM EDT | TSTM WND DMG | 3 Nnw New Ross, IN | Large branches down East of 74 on 200 S. |
| Jun 29, 3:35 PM EDT | TSTM WND DMG | 3 Nnw New Ross, IN | Large branches down East of 74 on 200 S. |
| Jun 29, 3:40 PM EDT | TSTM WND DMG | 1 Wnw Plainfield, IN | Report from mPING: 1-inch tree limbs broken. |
| Jun 29, 3:40 PM EDT | TSTM WND DMG | 1 Wnw Plainfield, IN | Report from mPING: 1-inch tree limbs broken. |
| Jun 29, 3:41 PM EDT | TSTM WND DMG | 3 Nw Martinsville, IN | Large tree branches down on Wilbur Road north of Martinsville. Time estimated via radar. |
| Jun 29, 3:41 PM EDT | TSTM WND DMG | 3 Nw Martinsville, IN | Large tree branches down on Wilbur Road north of Martinsville. Time estimated via radar. |
| Jun 29, 3:45 PM EDT | TSTM WND DMG | 3 Wnw Advance, IN | Small tree and large lims down on 200 S in West of Lebanon and South of State Road 39. |
| Jun 29, 3:45 PM EDT | TSTM WND DMG | 3 Wnw Advance, IN | Small tree and large lims down on 200 S in West of Lebanon and South of State Road 39. |
| Jun 29, 3:50 PM EDT | TSTM WND DMG | 1 Wnw Plainfield, IN | Report from mPING: Trees uprooted or snapped. |
| Jun 29, 3:50 PM EDT | TSTM WND DMG | 1 Wnw Plainfield, IN | Report from mPING: Trees uprooted or snapped. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.0 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1628 J/kg
- Mixed-layer CIN
- -244 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 11.6
The text
As transmitted.
085
WUUS53 KIND 291859
SVRIND
INC011-021-023-063-105-107-109-119-121-133-291945-
/O.NEW.KIND.SV.W.0076.230629T1859Z-230629T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
259 PM EDT Thu Jun 29 2023
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Monroe County in south central Indiana...
Southwestern Clinton County in central Indiana...
Morgan County in central Indiana...
Hendricks County in central Indiana...
Central Clay County in west central Indiana...
Owen County in west central Indiana...
Southeastern Parke County in west central Indiana...
Boone County in central Indiana...
Montgomery County in west central Indiana...
Putnam County in west central Indiana...
* Until 345 PM EDT.
* At 259 PM EDT, severe thunderstorms were located along a line
extending from 9 miles northeast of Veedersburg to 7 miles south of
Terre Haute, moving east at 80 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
New Richmond around 305 PM EDT.
Linden and Center Point around 310 PM EDT.
Darlington, Colfax, Bowling Green and Patricksburg around 315 PM
EDT.
Other locations in the path of these severe thunderstorms include
Thorntown, Cagles Mill Lake, Spencer, Gosport, Devore, Quincy,
McCormicks Creek State Park, Paragon, Stinesville and Martinsville.
This includes the following highways...
Interstate 65 between mile markers 128 and 147.
Interstate 70 between mile markers 21 and 68.
Interstate 74 between mile markers 28 and 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4019 8699 4021 8670 4005 8628 3992 8630
3992 8633 3969 8633 3921 8639 3932 8720
TIME...MOT...LOC 1859Z 268DEG 68KT 4020 8710 3936 8734
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
CMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:51 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 29, 1:51 PM EDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 151 PM EDT Thu Jun 29 2023 .Short Term...(This evening through Tonight) Issued at 150 PM EDT Thu Jun 29 2023 ...DAMAGING WINDS LIKELY THIS AFTERNOON AND EVENING... * MCS expected with impacts to Indiana between 3PM and 7PM * Damaging winds likely, especially between an area SW of Terre Haute to Bloomington * Less confidence in severe threat further northeast Rest of Today. A messy thunderstorm forecast will be in place for the next several days beginning with forecasting the ongoing MCS across central Illinois. Current factors for how this will impact central Indiana include a remnant storm environment over SW central Indiana along with a outflow boundary over central IL. Both of these may mitigate the overall threat over central Indiana and focus it further along a line from Terre Haute to Bloomington although most if not all of central Indiana will see convection. 16Z ACARs sounding over Indy shows a cooling 850-500mb layer, matching model soundings which is steepening the lapse rates within that layer. Currently expect that by thunderstorm arrival the 850- 500mb environment will be similar to the ILX sounding at 16z where lapse rates were near 8 C/km. Elevated instability will be easy to achieve by late afternoon, but surface instability is a bit more uncertain. Northern central Indiana has seen some recovery with temperatures now in the 80s where sunshine has been more abundant whereas areas to the south and west remain in the mid to upper 70s. Model guidance is suggesting a more eastward propagation speed, which is possible due to current MCV and resulting RIJ in the ongoing MCS over W. IL. However, better surface instability and theta-e SW of the aforementioned boundary could lead to more robust convective growth on the southern flank leading to a more south of east propagation for the more intense portions of the complex even while maintaining further to the northeast. A well developed cold pool will be enough to counterbalance the limiting factors but may be enough to keep things subsevere to only slightly severe outside of far SW Indiana. Given MUCAPE and steep mid level lapse rates, organized RIJs could lead to wind gusts up to 80MPH in the worst case scenario in which the complex remains completely surface based. Isolated large hail is also possible in strongest updrafts. With narrow bow echos are steep wind gradients along the RIJ, weak spin-ups, especially in the bookend vortex regions, are possible. Tonight. Quiet conditions are currently expected for the overnight hours, but much of that will be dependent on how conditions evolve today. The LLJ will remain strong across the area through the overnight hours which may be able to initiate some additional elevated thunderstorms across the southeastern counties, but that remains a low and conditional threat. Otherwise, skies will remain mostly cloudy with mild overnight lows near 70. Patchy fog is possible near daybreak, especially if widespread rain occurs across the forecast area. && .Long Term...(Friday through Thursday) Issued at 150 PM EDT Thu Jun 29 2023 - Multiple rounds of thunderstorms over the next three days - Hot and Humid through Long Term Friday through Sunday night... Tomorrow, Saturday, and Sunday will have multiple rounds of thunderstorms within the Ohio Valley, but confidence in timing and location is currently low. A massive heat dome currently exists over the Southern Plains, depicted by 2 standard deviation anomalous 500mb heights. This has pushed eastward over the last several days through west to east 700-500mb jet streams, leading to a large theta- e gradient from IA to KY (including IN). This area is typically known as "the ring of fire" this time of year, due to its highly advantageous thermodynamics for convective initiation and growth, and portions of central Indiana will see the full brunt of this by the end of the weekend. As talked about in the short term, the first convective system will pass through today, and lingering boundary could produce thunderstorms overnight depending how overworked the atmosphere is from the first round. The impacts of this system will also lead to where thunderstorms will initiate tomorrow. As of right now, it looks like subsidence in the backside of an MCV could limit thunderstorm development late tonight into early tomorrow, aiding in destabilization prior to diurnal initiation tomorrow. If thats the case and no thunderstorms occur prior to noon tomorrow, a substantial instability and theta-e gradient will once again resolve over central Indiana tomorrow afternoon. This should aid in MCS organization tomorrow afternoon, with a ESE progression into central Indiana. Once again significant severe winds, large hail and isolated tornadoes will be possible if an organized MCS does indeed form tomorrow afternoon. Best idea of timing would be between 2PM and 7PM EDT. Similar conditions will be present Saturday with the substantial instability gradient once again to our W/S. Uncertainty in timing increases for Saturday though with multiple potential scenarios depending on prior day convection. The severe threat could increase depending on atmospheric evolution into Saturday, but for now a broad severe threat with high uncertainty remains. Sunday could see another threat with a general late afternoon to evening timeframe. Confidence in timing is a little greater for Sunday as the lifting mechanism looks to be more on the synoptic scale as a shortwave moves through. There are still many uncertainties with severity, but a general risk of damaging winds and large hail is likely. Monday through Wednesday... Less confidence in thunderstorm chances next week as broad high pressure over the area along with weak pressure gradient suggests any activity will be less organized. With that in mind, think there will be enough sunshine to support very warm temperatures in the lower 90s over southwestern sections at least, but consistent steep lapse rates and therefor instability could lead to daily chances for rain and thunderstorms. && .Aviation...(18Z TAF Issuance) Issued at 1244 PM EDT Thu Jun 29 2023 Impacts: - MVFR vsbys due to smoke ending by 20Z - Brief MVFR to IFR vsbys/cigs this afternoon due to TSRA - MVFR vsbys due to FG possible between 10Z and 13Z. Discussion: Vsbys continue to improve with the wildfire smoke clearing out as southerly winds help to push things back to the north. A conditional severe weather threat is in place this afternoon with highest confidence at BMG and HUF. If storms impact, brief gusty to significantly gusty winds are likely with vsby restrictions. Outside of that, winds will be southerly at 8-12kts through the period. Patchy fog is expected in spots late tonight, especially if widespread rain occurs across central Indiana. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...White/Updike Long Term...Updike Aviation...White
Hazardous weather outlook, Jun 29, 4:06 AM EDT, 10 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 406 AM EDT Thu Jun 29 2023 INZ028-029-035>037-043>047-051>056-060>064-067>072-300815- Warren-Tippecanoe-Fountain-Montgomery-Boone-Vermillion-Parke-Putnam- Hendricks-Marion-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Sullivan- Greene-Monroe-Brown-Bartholomew-Knox-Daviess-Martin-Lawrence-Jackson- Jennings- Including the cities of Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 406 AM EDT Thu Jun 29 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Multiple rounds of thunderstorms are expected through tonight with the potential for severe weather. Damaging wind gusts, large hail, and a few tornadoes are possible. Repeated rounds of thunderstorms may result in flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible at times Friday onward. Severe thunderstorms are possible Friday through Saturday night. Damaging winds and large hail are the primary threat, but isolated tornadoes cannot be ruled out. Flooding will also be possible with repeated rounds of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and possibly through Saturday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ021-030-031-038>042-048-049-057-065-300815- Carroll-Clinton-Howard-Tipton-Hamilton-Madison-Delaware-Randolph- Hancock-Henry-Rush-Decatur- Including the cities of Delphi, Flora, Frankfort, Kokomo, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Union City, Farmland, Parker City, Greenfield, New Castle, Rushville, and Greensburg 406 AM EDT Thu Jun 29 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Scattered thunderstorms are expected at times through tonight. A few storms may be strong to severe with the potential for isolated damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible at times Friday onward. Severe thunderstorms are possible Friday through Saturday night. Damaging winds and large hail are the primary threat, but isolated tornadoes cannot be ruled out. Flooding will also be possible with repeated rounds of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today through Saturday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Special weather statement, Jun 29, 9:19 AM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
919 AM EDT Thu Jun 29 2023
INZ051-291345-
Vigo IN-
919 AM EDT Thu Jun 29 2023
...A strong thunderstorm will impact portions of central Vigo County
through 945 AM EDT...
At 919 AM EDT, Doppler radar was tracking a strong thunderstorm over
Dennison, or 7 miles northeast of Marshall, moving southeast at 30
mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Terre Haute.
This includes Interstate 70 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3959 8753 3953 8724 3930 8734 3939 8753
TIME...MOT...LOC 1319Z 298DEG 26KT 3949 8760
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
PumaLocal storm report, Jun 29, 9:53 AM EDT, 5 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
953 AM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM Hail Sullivan 39.10N 87.41W
06/29/2023 E1.00 inch Sullivan IN Public
Time estimated via radar.
&&
AWLocal storm report, Jun 29, 9:58 AM EDT, 5 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
958 AM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 AM Hail Worthington 39.12N 86.98W
06/29/2023 E1.00 inch Greene IN 911 Call Center
Relayed to dispatch via social media. Time
estimated via radar.
&&
AWSpecial weather statement, Jun 29, 11:10 AM EDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1110 AM EDT Thu Jun 29 2023
INZ051-060-291545-
Vigo IN-Sullivan IN-
1110 AM EDT Thu Jun 29 2023
...A strong thunderstorm will impact portions of southern Vigo and
Sullivan Counties through 1145 AM EDT...
At 1110 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hutsonville, or 9 miles northeast of Robinson, moving east at 50 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Sullivan around 1120 AM EDT.
This includes Interstate 70 between mile markers 1 and 3, and between
mile markers 6 and 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3917 8764 3922 8757 3925 8757 3925 8760
3930 8760 3931 8762 3934 8758 3935 8753
3946 8753 3940 8726 3891 8724 3890 8724
3891 8753 3896 8751 3899 8758 3899 8756
3906 8757 3909 8762 3910 8762 3911 8764
TIME...MOT...LOC 1510Z 287DEG 45KT 3909 8760
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
PumaLocal storm report, Jun 29, 11:28 AM EDT, 3 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1128 AM EDT Thu Jun 29 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM Hail 4 N Pimento 39.37N 87.39W
06/29/2023 E1.75 inch Vigo IN Public
Time estimated from radar.
&&
AWThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:44 AM EDT | Special Weather Statement | IND | Vigo | 31 min |
| Jun 29, 5:58 AM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 47 min |
| Jun 29, 6:26 AM EDT | Special Weather Statement | IND | Vigo | 34 min |
| Jun 29, 6:55 AM EDT | Special Weather Statement | IND | Sullivan | 35 min |
| Jun 29, 6:59 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 46 min |
| Jun 29, 7:17 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 43 min |
| Jun 29, 7:34 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen | 26 min |
| Jun 29, 7:45 AM EDT | Special Weather Statement | IND | Vigo | 30 min |
| Jun 29, 8:16 AM EDT | Special Weather Statement | IND | Daviess, Martin | 29 min |
| Jun 29, 8:36 AM EDT | Areal Flood Warning | IND | Knox | 3 hr |
| Jun 29, 8:39 AM EDT | Special Weather Statement | IND | Monroe | 36 min |
| Jun 29, 9:12 AM EDT | Areal Flood Advisory | IND | Clay, Daviess, Greene, Knox, Martin, Owen and 4 more | 5 hr |
| Jun 29, 9:19 AM EDT | Special Weather Statement | IND | Vigo | 26 min |
| Jun 29, 11:10 AM EDT | Special Weather Statement | IND | Sullivan | 35 min |
| Jun 29, 11:22 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 38 min |
| Jun 29, 11:39 AM EDT | Severe Thunderstorm Warning | IND | Greene, Knox, Sullivan | 32 min |
| Jun 29, 2:32 PM EDT | Severe Thunderstorm Warning | IND | Clay, Fountain, Montgomery, Parke, Sullivan, Vermillion and 2 more | 43 min |
| Jun 29, 2:44 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 46 min |
| Jun 29, 2:47 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vermillion, Vigo | 28 min |
| Jun 29, 3:06 PM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Lawrence, Martin and 3 more | 39 min |
| Jun 29, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clay, Hendricks, Montgomery, Morgan, Owen and 1 more | 35 min |
| Jun 29, 3:23 PM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Tippecanoe and 1 more | 52 min |
| Jun 29, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Boone, Brown, Hamilton, Hancock, Hendricks and 5 more | 48 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Montgomery, Tippecanoe, Warren | 30 min |
| Jun 29, 3:40 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Knox and 3 more | 50 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Henry, Howard, Madison, Tipton | 50 min |
| Jun 29, 4:06 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Jennings, Rush and 1 more | 39 min |
| Jun 29, 4:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jackson, Jennings | 50 min |
| Jun 29, 4:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Hancock, Rush, Shelby | 48 min |
| Jun 29, 6:55 PM EDT | Special Weather Statement | IND | Knox | 20 min |
| Jun 29, 7:16 PM EDT | Special Weather Statement | IND | Knox | 29 min |
| Jun 29, 7:28 PM EDT | Severe Thunderstorm Warning | IND | Knox | 19 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.